# SDR RAAA98B1069

- Difficulty date: May 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N831RV
- Make and model: Boeing 727-22C
- Aircraft serial: 19093
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Chord
- Condition: Cracked
- Location: Bs 950
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED S6 INSPECTION PER CARD S6-54104, FOUND BS 950 BULKHEAD LOWER CHORD CORRODED AT STR 29R.  ALSO, CHORD CRACKED APPROX 1.5 INCH AT SAME LOCATION BY TOOL DAMAGE FROM ADJACENT REPAIR IN PROGRESS.  REPAIRED PER SRM 51-40-3.  M-54 NR 500.
